Solution of the Percus-Yevick equation for the Widom-Rowlinson model

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The Percus-Yevick equation for the Widom-Rowlinson model is solved exactly in one and three dimensions. In one dimension the direct correlation function is obtained explicitely. In three dimensions only the thermodynamic properties have been obtained so far implicitely in terms of elliptic integrals, and there is a maximum density beyond which the P.Y. equation has no solution and that before that density is 'critical density' at which the homogenous state becomes unstable.

Original languageEnglish (US)
Pages (from-to)424-426
Number of pages3
JournalPhysics Letters A
Volume44
Issue number6
DOIs
StatePublished - Jul 16 1973
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Solution of the Percus-Yevick equation for the Widom-Rowlinson model'. Together they form a unique fingerprint.

  • Cite this